Boots Pharmaceuticals Max Strength Cold & Flu Relief Capsules - 16 Capsules

£2.99
16 UNI | £0.19 per 1UNI
3007359

Relieves blocked nose, sore throat, fever, body aches & headache.
See details below, always read the label.
Suitable for:
Adults and children aged 16 years and older
Active ingredients:
Caffeine, Paracetamol, Phenylephrine

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Maximum quantity reached

Add to basket
In stock
Check store stock

Collect 8 Boots Advantage Card points with this purchase

Arrow Product details

Boots Pharmaceuticals Max Strength Cold & Flu Relief Capsules for the relief of the symptoms of colds and flu, including aches and pains, sore throat, headache, blocked nose, fever, fatigue and drowsiness. NON-DROWSY.

Suitable for

Adults, the elderly and children aged 16 years and over

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Check the foil is not broken before use. If it is, do not take that capsule.

Adults, the elderly and children aged 16 years and over: Two capsules every 4 to 6 hours as required.
Do not take more than 8 capsules (4 doses) in any 24 hour period.
Leave at least 4 to 6 hours between doses.
Do not take for more than 3 days unless advised by your doctor.
Swallow each capsule whole with water. Do not chew.
Do not give to children under 16 years.
Do not take more medicine than the label tells you to.
If you do not get better, talk to you doctor.
If you need more advice ask your pharmacist.

Hazards and Cautions

Keep out of the sight and reach of children.

Contains Paracetamol.
Do not take anything else containing paracetamol while taking this medicine.

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

Storage

Do not store above 25ºC.

Use by the date on the end flap of the carton.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Active ingredients

Caffeine, Paracetamol, Phenylephrine Hydrochloride

Ingredients

Active ingredients: Each capsule contains Caffeine 25mg, Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg

...read more ...read less

Delivery options

Click & Collect
Collect from one of 2,200 stores. £1.50 or free when you spend £15 or more.

Standard Delivery
£3.50 or free when you spend £25 or more.

Next Day Delivery
£4.95 - Available 7 days a week on orders placed before 8pm. Usually delivered between 8am and 9pm. The earliest delivery date for these orders will be shown at the checkout. Next day delivery is not available on medicines, these are shown with the green pharmacy cross symbol.

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery.

For more information see our delivery help or view our returns policy.